MAUDE Adverse Event Report: SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. IMAGE MANAGEMENT SYSTEM 660HD-E; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Catalog Number 72204668
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during the surgery the device had a blank touch screen panel with failed application " unable to operate".No patient injuries or delay reported.Back-up device was available to complete the surgery.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of display malfunction was confirmed.Display blanks out after the title page during boot up.The software on the hdd does not function as expected.The unit passed functional testing with a known good hdd installed.The complaint was confirmed and the root cause has been determined to be corrupted software on the hdd.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
IMAGE MANAGEMENT SYSTEM 660HD-E
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8913174
Report Number1643264-2019-00551
Device Sequence Number11112760
Product Code LMB
UDI-Device Identifier00885556623695
UDI-Public00885556623695
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72204668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 07/27/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1